# SDR FDEA200903311114

- Difficulty date: March 31, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: A5397310020051
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULK CARGO DOOR LOWER SUPPORT WEB IS CORRODED AROUND THE NUTPLATES AND SKIN BETWEEN FRAMES C-67 AND C-69.  REMOVED AND INSTALLED NUTPLATES REF SRM 51-40-21.  REMOVED CORROSION REF SRM SRM 51-74-10 AND CHECKED LIMITS REF SRM 53-17-18.   FOUND TO BE OUT OF LIMITS REF SRM 53-10-00.  STRAP AND FITTING REMOVED AND INSTALLED REF SRM 51-40-21.  REMOVED CORRODED BEAM REF SRM 51-40-  21.   RECEIVED AND INSTALLED NEW BEAM IAW REF SRM 51-40-21.
